On the Migrativity Property for Uninorms and Nullnorms


17th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems (IPMU), Cadiz, Spain, 11 - 15 June 2018, vol.853, pp.319-328 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 853
  • Doi Number: 10.1007/978-3-319-91473-2_28
  • City: Cadiz
  • Country: Spain
  • Page Numbers: pp.319-328
  • Karadeniz Technical University Affiliated: Yes


In this paper the notions of alpha-migrative uninorms over a fixed nullnorm and alpha-migrative nullnorms over a fixed uninorm are introduced and studied. All solutions of the migrativity equation for all possible combinations of uninorms and nullnorms are investigated. So, (alpha, T)-migrative nullnorm and (alpha, T)-migrative uninorm ((alpha, S)-migrative nullnorm and (alpha, S)-migrative uninorm) for a given t-norm (t-conorm) are extended to a more general form.